# SDR 2005FA0000579

- Difficulty date: March 20, 2005
- Submitted: March 20, 2005
- Operation: General aviation
- Aircraft: N705ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844058
- Aircraft time: 2,633 hours
- Engine: Lyc IO360C1C
- Engine time: 2,635 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475009
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR. INSPECTION, A SMALL CRACK WAS FOUND IN THE RT. NOSE RIB PN-62021-005 AND -004. A MORE THOROUGH INSPECTION REVEALED THAT AN ADDITIONAL CRACK, MUCH LARGER (ABOUT 4 INCES LONG), WAS FOUND ON THE RIB PN-78475-009 AND -008. THESE RIBS ARE INCLUDED IN THE MOUNTING ASSEMBLY FOR THE PN-95643-007 AND -006 AND BRACKET (MLG TRUSS). THE OPERATOR OF THIS AIRCRAFT OPERATES A FLEET OF 6 AIRCRAFT, AND ALL THE OTHER AIRCRAFT HAD SIMILAR CRACKS, ON BOTH LT AND RT WINGS. THE FLEET IS GROUNDED AND THE AFFECTED PARTS ARE BEING REPLACED.
